Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 10:55 AM CDT for Cedar County, Dade County, Polk County, Missouri. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 10:55 AM CDT (15:55 UTC)
- Expired
- Apr 3, 2014, 11:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, MO, Dade County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 11:00 AM CDT | HAIL 0.75 | 4 Nne Greenfield, MO | |
| Apr 3, 11:15 AM CDT | HAIL 1 | 6 Nnw Dadeville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:33 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS53 KSGF 031555
SVRSGF
MOC039-057-167-031630-
/O.NEW.KSGF.SV.W.0023.140403T1555Z-140403T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
WEST CENTRAL POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1130 AM CDT
* AT 1052 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENFIELD...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DADEVILLE AROUND 1105 AM CDT.
CANE HILL AND BONA AROUND 1110 AM CDT.
MASTERS...BEARCREEK AND ALDRICH AROUND 1120 AM CDT.
FAIR PLAY AROUND 1130 AM CDT.
THIS WARNING ALSO INCLUDES STOCKTON LAKE AND STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3772 9363 3757 9343 3740 9386 3751 9395
TIME...MOT...LOC 1555Z 232DEG 27KT 3749 9382
HAIL...1.00IN
WIND...60MPH
$$
TERRY2 follow-up statements
719
WWUS53 KSGF 031601
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 AM CDT THU APR 3 2014
MOC039-057-167-031630-
/O.CON.KSGF.SV.W.0023.000000T0000Z-140403T1630Z/
CEDAR MO-POLK MO-DADE MO-
1101 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DADE...WEST CENTRAL POLK AND SOUTHEASTERN CEDAR COUNTIES UNTIL 1130
AM CDT...
AT 1056 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF FAIR PLAY...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIR PLAY AND ALDRICH AROUND 1110 AM CDT.
THIS WARNING ALSO INCLUDES STOCKTON LAKE AND STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3746 9377 3757 9384 3772 9363 3757 9343
TIME...MOT...LOC 1601Z 248DEG 46KT 3756 9372
HAIL...1.00IN
WIND...60MPH
$$
TERRY218
WWUS53 KSGF 031616
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 AM CDT THU APR 3 2014
MOC039-057-167-031630-
/O.CON.KSGF.SV.W.0023.000000T0000Z-140403T1630Z/
CEDAR MO-POLK MO-DADE MO-
1116 AM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DADE...WEST CENTRAL POLK AND SOUTHEASTERN CEDAR COUNTIES UNTIL 1130
AM CDT...
AT 1115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
FAIR PLAY...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEARCREEK...BONA...CANE HILL...FAIR PLAY AND MASTERS.
THIS WARNING ALSO INCLUDES STOCKTON LAKE AND STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3758 9347 3752 9381 3755 9383 3758 9383
3772 9363
TIME...MOT...LOC 1616Z 235DEG 28KT 3761 9367
HAIL...1.00IN
WIND...60MPH
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:10 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 3, 10:10 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1010 AM CDT Thu Apr 3 2014 ...Episode of Severe Thunderstorms Today... .MESOSCALE DISCUSSION... Issued at 1010 AM CDT THU APR 3 2014 Complex and active weather today as ingredients are favorable for periods of severe weather. There could be multiple rounds from this morning into this afternoon and then later this afternoon into this evening. The cap is weaker across the area then previously expected and storms are developing across northwestern Arkansas into far southern Missouri. A boundary is also pushing southeast through the area across central Missouri into southwestern Missouri. There is clearing just ahead of this line across the eastern Ozarks and instability in quickly increasing this morning. Low level winds shear also remains high across the area. Storms are expected to increase in coverage late this morning into early this afternoon generally across far southern Missouri and areas generally along and east of Highway 65. Deep layer shear will support supercells developing. Due to the weaker cap and instability increasing these storms will be surface based and all modes of severe weather will be possible, with hail to the size of tennis balls, damaging straight line winds, and a few tornadoes will also be possible due to the low level wind shear and surface based storms. This activity will be a factor later in the day as a cold front pushes into northeastern Oklahoma and southeastern Kansas during the mid to late afternoon hours. Storms are expected to develop along the front during this time over or just west to the far western portions of the forecast area. Deep layer shear and storm motions will favor supercells with all modes of severe weather expected during the mid to late afternoon hours west of Highway 65. The convection this morning and afternoon will have to be watched to see how it impacts instability and the severe potential this afternoon and evening when the cold front pushes across the area. If the area is worked over too much ahead of the cold front, storms may weaken or form into a line due to strong forcing along the front. The overall severe potential would be weaker due to weaker instability. However, if the sun can break out and instability can recover behind the earlier storms, the severe potential will increase as supercells will be possible. Later this evening, storms will form into a line over the eastern Ozarks with strong winds and embedded tornadoes being the primary risk. This activity will push east of the area by the early overnight hours. && .SHORT TERM...(Today and Tonight) Issued at 247 AM CDT THU APR 3 2014 Ingredients are coming together for what will likely be a widespread severe weather event from the Interstate 70 corridor in Missouri and Illinois...southward into the Lower Mississippi Valley. The main threat area includes all of the Missouri Ozarks and extreme southeastern Kansas. As of 3 AM...a warm front was located from just north of Nevada to around Rolla. North of this front, elevated convection has been ongoing for much of the night from the Interstate 70 corridor, south towards Clinton and Sedalia. A few of these storms have produce large hail. South of the front, we have seen isolated to widely scattered elevated convection try and get going as a broad low level jet has developed across the Ozarks. As we get into the predawn and after dawn hours, that warm front will continue to lift north as strong height falls begin to overspread the Plains. Mesoscale models continue to indicate some potential for scattered elevated convection across the Ozarks as smaller scale enhancement to the broad low level jet work over the region. Otherwise, the main play for convection will continue to be up across northern and central Missouri. A low end severe hail threat will continue with any storms that do develop as lapse rates remain steep above an elevated mixed layer (EML). As we get into later this morning and this afternoon, upper level energy will pivot and emerge across the central High Plains. As this happens, surface low pressure will track from south-central Kansas up into northwestern Missouri by 00 UTC. South of this low, a cold front will overtake a dry line across eastern Kansas with a dry line then trailing into eastern Oklahoma. That EML will initially keep the atmosphere capped along these features into early this afternoon. By mid to late afternoon, those height falls and what should be at least some partial sunshine should be enough to effectively lift/erode the cap. Supercell thunderstorm development is still the preferred convective mode as wind fields will carry these cells off the front/dry line. Hail to the size of tennis balls, damaging winds, and tornadoes will all be threats. There are a few tidbits worth mentioning regarding the tornado threat. First off, the last several runs of the RAP and to some point the NAM indicate some sort of dry line bulge coming out of northeast Oklahoma. If this were to happen, we may see a localized increase in low level shear which would enhance tornado potential. Additionally, the threat for tornadoes will tend to increase very late this afternoon and this evening as a veered low level jet develops over the region. There will be the potential for a few longer track tornadoes...especially if the GFS is correct in bringing stronger mid-level jet energy out into the warm sector. As we get into this evening, that front will begin to accelerate to the east as that short wave trough takes on a neutral and then negative tilt. Models have slowed the forward speed of the front ever so slightly (which has been a trend since Wednesday). This may allow discrete supercells to last a bit longer as convection approaches the Highway 65 corridor. We do believe that these storms will eventually transition into a quasi-linear convective system somewhere around or just east of the Highway 65 corridor. Once the transition takes place, the straight-line wind threat will ramp up with widespread damaging winds quite possible. There will also continue to be a tornado threat with any localized surges/bows within the line. This activity is expected to exit the eastern Missouri Ozarks somewhere in the 11 PM to 2 AM window. .LONG TERM...(Friday through Wednesday) Issued at 247 AM CDT THU APR 3 2014 A blustery day is then on tap for Friday as brisk west-northwest winds develop. Temperatures will be much cooler with highs only in the 50s. High pressure will then settle right over the region Friday night allowing temperatures to approach, or even fall below the freezing mark. It also looks like a good setup for frost. Those that have gotten a jump on the growing season may want to take these items into consideration. Global models then continue to bring a broad trough of low pressure into the region from late this weekend through at least next Tuesday. Unsettled weather will be the result with several opportunities for rain showers. Below normal temperatures will also prevail. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 608 AM CDT THU APR 3 2014 Windy conditions will occur through much of the day today at the terminals. Later this afternoon, severe thunderstorms are expected to from west of the terminal sites, and move into the region during the late afternoon through mid to late evening hours. Once these storms pass, winds will become westerly and then northwesterly overnight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Boxell
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1029 AM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1029 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA. THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES. THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN FUTURE HAZARDOUS WEATHER OUTLOOKS. FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 10:18 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 3 NW GALENA 36.84N 93.51W
04/03/2014 U0.75 INCH STONE MO LAW ENFORCEMENT
&&
KARDELLLocal storm report, Apr 3, 10:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HAIL HIGHLANDVILLE 36.93N 93.28W
04/03/2014 M1.00 INCH CHRISTIAN MO EMERGENCY MNGR
&&
MGRIFFINLocal storm report, Apr 3, 10:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL 4 ESE HIGHLANDVILLE 36.92N 93.21W
04/03/2014 M1.00 INCH CHRISTIAN MO TRAINED SPOTTER
&&
KARDELLSpecial weather statement, Apr 3, 10:42 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1042 AM CDT THU APR 3 2014 MOZ090-091-095-096-103-031615- CHRISTIAN MO-DOUGLAS MO-GREENE MO-STONE MO-WEBSTER MO- 1042 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...NORTHEASTERN STONE... NORTHWESTERN DOUGLAS...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES UNTIL 1115 AM CDT... AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHLANDVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... OZARK AND CHRISTIAN CENTER BY 1050 AM CDT. LINDEN BY 1055 AM CDT. SPARTA AND OLDFIELD BY 1100 AM CDT. ROGERSVILLE AND BRUNER BY 1105 AM CDT. FORDLAND BY 1115 AM CDT. PEOPLE IN CHRISTIAN...NORTHEASTERN STONE...NORTHWESTERN DOUGLAS... SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES...INCLUDING HIGHLANDVILLE...OZARK...SPARTA...ROGERSVILLE...FORDLAND AND DIGGINS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR SOUTHERN MISSOURI. LAT...LON 3725 9290 3700 9275 3683 9333 3699 9344 TIME...MOT...LOC 1542Z 241DEG 37KT 3696 9329 LINDENBERG
Special weather statement, Apr 3, 10:43 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT THU APR 3 2014
MOZ102>104-031615-
BARRY MO-STONE MO-TANEY MO-
1043 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY...SOUTHEASTERN
BARRY AND SOUTHERN STONE COUNTIES UNTIL 1115 AM CDT...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOLDEN...OR 13 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SHELL KNOB BY 1050 AM CDT.
8 MILES NORTHWEST OF LAMPE BY 1100 AM CDT.
CAPE FAIR AND KIMBERLING CITY BY 1105 AM CDT.
BRANSON WEST...SILVER DOLLAR CITY AND 6 MILES NORTHWEST OF INDIAN
POINT BY 1110 AM CDT.
REEDS SPRING BY 1115 AM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE
TANEYCOMO...ROARING RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK
STATE PARK.
PEOPLE IN NORTHWESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE
COUNTIES...INCLUDING TABLE ROCK LAKE...KIMBERLING CITY...BRANSON WEST
AND REEDS SPRING...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3657 9384 3682 9334 3682 9331 3661 9316
3649 9352 3650 9379
TIME...MOT...LOC 1544Z 233DEG 38KT 3655 9368
LINDENBERGSpecial weather statement, Apr 3, 10:47 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT THU APR 3 2014
MOZ103-104-031615-
STONE MO-TANEY MO-
1047 AM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND TANEY
COUNTIES UNTIL 1115 AM CDT...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RIDGEDALE...OR 13 MILES
SOUTH OF KIMBERLING CITY...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KIRBYVILLE AND HOLLISTER BY 1100 AM CDT.
POWERSITE...OZARK BEACH...EDGEWATER BEACH AND FORSYTH BY 1105 AM
CDT.
KISSEE MILLS AND TANEYVILLE BY 1110 AM CDT.
9 MILES NORTHWEST OF RUETER BY 1115 AM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.
PEOPLE IN SOUTHEASTERN STONE AND TANEY COUNTIES...INCLUDING TABLE
ROCK LAKE...TABLE ROCK STATE PARK...HOLLISTER...LAKE TANEYCOMO...
FORSYTH AND TANEYVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9347 3675 9301 3654 9280 3649 9295
3649 9347
TIME...MOT...LOC 1547Z 231DEG 45KT 3649 9331
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.